# SDR SIMA202305087003

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000055
- Aircraft time: 47,393 hours, 29,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002039
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM 1 THIS AML AFT EMERGENCY LIGHTS STAY ON WHEN POWER TURNED OFF-C/A-RAR EMERGENCY BATTERY IAW AMM 33-50-01 OPS CHECK GOOD.
